MathSciNet Relay Station
MathSciNet bibliographic data
MR1885618 (2003b:11029) 11D57 (11D72)
Everest, G.; Gaál, I.; Györy, K.; Röttger, C. On the spatial distribution of solutions of decomposable form equations. Math. Comp. 71 (2002), no. 238, 633–648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement